Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 164, NWS Kansas City, MO

July 27, 2017Carroll County, Chariton County, Saline County, Missouri

NWS Kansas City, MO issued this river flood warning at Jul 27, 2017, 9:19 AM CDT for Carroll County, Chariton County, Saline County, Missouri. It took effect at Jul 28, 2017, 12:42 AM CDT. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
Jul 27, 2017, 9:19 AM CDT (14:19 UTC)
In effect from
Jul 28, 2017, 12:42 AM CDT
Expired
Jul 30, 2017, 3:17 AM CDT
In force
51 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Carroll County, MO, Chariton County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 108 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Miami (MIAM7).

Action stage
15 ft
Minor stage
18 ft
Moderate stage
28 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

644 
WGUS43 KEAX 271419
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
919 AM CDT Thu Jul 27 2017



...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.
  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-281419-
/O.EXT.KEAX.FL.W.0149.170727T2103Z-170801T0824Z/
/BLVM7.2.ER.170727T2103Z.170729T1200Z.170731T0824Z.NO/
919 AM CDT Thu Jul 27 2017

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Blackwater River near Blue Lick.

* from this afternoon to late Monday night.
* At  8:45 AM Thursday the stage was 15.6 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 31.2 feet by Saturday morning. The river 
  will fall below flood stage by Monday morning.
* At 31.0 feet...The Missouri-Pacific railroad tracks are overtopped.
* At 29.0 feet...Livestock in pastures along the river may be 
  endangered. Extensive damage also occurs to cropland and pasture.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   15.6   Thu 09 AM   31.2 Saturday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC033-107-195-281419-
/O.NEW.KEAX.FL.W.0163.170727T2225Z-170730T0435Z/
/WVYM7.1.ER.170727T2225Z.170728T1200Z.170729T0435Z.NO/
919 AM CDT Thu Jul 27 2017

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Waverly.
* from this afternoon to Saturday evening.
* At  8:30 AM Thursday the stage was 13.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 23.7 feet by Friday morning. The river 
  will fall below flood stage by Friday before midnight.
* At 23.5 feet...Rural areas along the river which are not protected 
  by levees flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   13.6   Thu 08 AM   23.7 Friday morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-281419-
/O.NEW.KEAX.FL.W.0164.170728T0542Z-170730T0817Z/
/MIAM7.1.ER.170728T0542Z.170728T1800Z.170729T0817Z.NO/
919 AM CDT Thu Jul 27 2017

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River At Miami.
* from late tonight to late Saturday night.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.2 
  feet early Friday afternoon.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18                      21.2 early Friday afternoon
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$
3 follow-up statements
226 
WGUS83 KEAX 280225
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
925 PM CDT Thu Jul 27 2017



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Blue River at Blue Ridge Boulevard affecting Jackson County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-290225-
/O.EXT.KEAX.FL.W.0155.000000T0000Z-170730T0216Z/
/BLRM7.2.ER.170727T1159Z.170728T0600Z.170729T0216Z.UU/
925 PM CDT Thu Jul 27 2017

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Saturday evening.
* At  9:00 PM Thursday the stage was 24.8 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.1 feet by 
  early Friday morning. The river will fall below flood stage Friday 
  before midnight.
* At 23.0 feet...Flooding occurs at the west approach to the N 
  Highway bridge located 0.2 miles west of Blairstown. Flooding also 
  occurs across B Highway near Big Creek which is several miles 
  northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   24.8   Thu 09 PM   25.1 early Friday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC095-280255-
/O.CAN.KEAX.FL.W.0151.000000T0000Z-170728T2330Z/
/KBRM7.1.ER.170727T1057Z.170727T1330Z.170727T2318Z.UU/
925 PM CDT Thu Jul 27 2017

The Flood Warning is cancelled for
  The Blue River at Blue Ridge Boulevard.
* At  9:00 PM Thursday the stage was 29.8 feet.
* Flood stage is 35.0 feet.
* Fell below flood stage at  6:18 PM Thursday.
* Forecast...The river will continue to fall to 25.2 feet by Saturday
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  Blue Ridge Bou  35   29.8   Thu 09 PM   29.6 tonight
     
&&
  
LAT...LON 3895 9458 3897 9457 3896 9453 3894 9453

  

$$

MOC033-107-195-290224-
/O.EXT.KEAX.FL.W.0163.000000T0000Z-170730T0651Z/
/WVYM7.1.ER.170728T0200Z.170728T1200Z.170729T0651Z.NO/
925 PM CDT Thu Jul 27 2017

The Flood Warning continues for
  The Missouri River at Waverly.
* until late Saturday night.
* At  8:30 PM Thursday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 23.5 feet by Friday morning. The river will fall below 
  flood stage by early Saturday morning.
* At 23.5 feet...Rural areas along the river which are not protected 
  by levees flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   19.7   Thu 08 PM   23.5 Friday morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-290224-
/O.EXT.KEAX.FL.W.0164.170728T0848Z-170730T1035Z/
/MIAM7.1.ER.170728T0848Z.170728T1800Z.170729T1035Z.NO/
925 PM CDT Thu Jul 27 2017

The Flood Warning continues for
  The Missouri River At Miami.
* from late tonight to late Saturday night.
* At  8:15 PM Thursday the stage was 14.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 20.9 feet by early Friday afternoon. The river will 
  fall below flood stage by Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   14.8   Thu 08 PM   20.9 early Friday afternoon
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC013-037-083-290224-
/O.EXT.KEAX.FL.W.0162.000000T0000Z-170730T2017Z/
/URHM7.2.ER.170727T1342Z.170729T0000Z.170729T2017Z.UU/
925 PM CDT Thu Jul 27 2017

The Flood Warning continues for
  The South Grand River at Urich.
* until Sunday afternoon.
* At  9:15 PM Thursday the stage was 27.4 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 28.6 feet by 
  Friday evening. The river will fall below flood stage Saturday 
  afternoon.
* At 28.0 feet...K Highway is under water approximately 1 mile south 
  of Urich. Many other roads along the river are flooded as well.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   27.4   Thu 09 PM   28.6 Friday evening
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$
147 
WGUS83 KEAX 281447
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
947 AM CDT Fri Jul 28 2017



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-291447-
/O.EXT.KEAX.FL.W.0155.000000T0000Z-170730T1200Z/
/BLRM7.2.ER.170727T1159Z.170728T1800Z.170729T1200Z.UU/
947 AM CDT Fri Jul 28 2017

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Sunday morning.
* At  9:00 AM Friday the stage was 25.2 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.4 feet by this
  afternoon. The river will fall below flood stage Saturday morning.
* At 23.0 feet...Flooding occurs at the west approach to the N 
  Highway bridge located 0.2 miles west of Blairstown. Flooding also 
  occurs across B Highway near Big Creek which is several miles 
  northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   25.2   Fri 09 AM   25.4 this afternoon
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC101-159-291446-
/O.EXT.KEAX.FL.W.0148.000000T0000Z-170730T1357Z/
/VLYM7.2.ER.170727T1121Z.170729T0000Z.170729T1357Z.NO/
947 AM CDT Fri Jul 28 2017

The Flood Warning continues for
  The Blackwater River at Valley City.
* until Sunday morning.
* At  9:00 AM Friday the stage was 27.9 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 28.6 feet by this
  evening. The river will fall below flood stage Saturday morning.
* At 25.0 feet...County Highway E near Valley City and Highway 23 
  near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   27.9   Fri 09 AM   28.6 this evening
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-291446-
/O.EXT.KEAX.FL.W.0149.000000T0000Z-000000T0000Z/
/BLVM7.2.ER.170728T0045Z.170801T0000Z.000000T0000Z.NO/
947 AM CDT Fri Jul 28 2017

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until further notice.
* At  8:45 AM Friday the stage was 25.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.6 feet by 
  Monday evening then begin falling.
* At 29.0 feet...Livestock in pastures along the river may be 
  endangered. Extensive damage also occurs to cropland and pasture.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   25.5   Fri 09 AM   29.6 Monday evening
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC033-107-195-281517-
/O.CAN.KEAX.FL.W.0163.000000T0000Z-170730T0651Z/
/WVYM7.1.ER.170728T0240Z.170728T0745Z.170728T1301Z.NO/
947 AM CDT Fri Jul 28 2017

The Flood Warning is cancelled for
  The Missouri River at Waverly.
* At  9:30 AM Friday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at  8:01 AM Friday.
* Forecast...The river will continue to fall to 16.7 feet by Saturday
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   19.7   Fri 09 AM   19.6 this afternoon
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-291446-
/O.EXT.KEAX.FL.W.0164.000000T0000Z-170729T1942Z/
/MIAM7.1.ER.170728T1701Z.170728T1800Z.170728T1942Z.NO/
947 AM CDT Fri Jul 28 2017

The Flood Warning continues for
  The Missouri River At Miami.
* until Saturday afternoon.
* At  8:15 PM Thursday the stage was 14.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 18.2 feet by this afternoon. The river will fall below
  flood stage by this afternoon.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   14.8   Thu 08 PM   18.2 this afternoon
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC013-037-083-291446-
/O.EXT.KEAX.FL.W.0162.000000T0000Z-170731T0705Z/
/URHM7.2.ER.170727T1342Z.170728T1800Z.170730T0705Z.UU/
947 AM CDT Fri Jul 28 2017

The Flood Warning continues for
  The South Grand River at Urich.
* until late Sunday night.
* At  9:15 AM Friday the stage was 29.2 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.3 feet by this
  afternoon. The river will fall below flood stage early Sunday 
  morning.
* At 28.0 feet...K Highway is under water approximately 1 mile south 
  of Urich. Many other roads along the river are flooded as well.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   29.2   Fri 09 AM   29.3 this afternoon
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$
910 
WGUS83 KEAX 281823
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
123 PM CDT Fri Jul 28 2017



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-041-195-281853-
/O.CAN.KEAX.FL.W.0164.000000T0000Z-170729T1942Z/
/MIAM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
123 PM CDT Fri Jul 28 2017

The Flood Warning is cancelled for
  The Missouri River At Miami.
* At  8:30 AM Friday the stage was 17.5 feet.
* Flood stage is 18.0 feet.
* Forecast...The river crested below flood stage at 17.5 feet. The 
  river will continue to fall to 13.3 feet by Saturday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   17.5   Fri 08 AM   16.1 this evening
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 27, 6:32 AM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 27, 6:32 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
632 AM CDT Thu Jul 27 2017

.Discussion...
Issued at 345 AM CDT THU JUL 27 2017

Very heavy rain is tracking across extreme eastern KS into
western MO this morning where a rather strong low-level jet has
been feeding copious amounts of moisture into a cold front that is
slowly making its way southward. Widespread rainfall amounts of 3
to 5 inches have fallen across the entire KC metro eastward into
Lafayette County, with some reports over 7 inches. Flash flooding
is ongoing and will remain a problem for a few more hours.

Heaviest precipitation will gradually shift southeast into areas
south and east of KC early through sunrise and lose some of its
punch as the LLJ starts to veer and convergence weakens. A few
showers and storms could redevelop this afternoon mainly south of
a Harrisonville to Macon line where there will be some lingering
weak instability, but shear will be weak and these storms are
unlikely to be strong.

Cold front will continue making its way southward into the Ozarks
tonight while a large area of high pressure builds into the Upper
Midwest. This feature will maintain its hold on much of the area
for several days as the upper level pattern will undergo very
little change into early next week. The result will be a prolonged
stretch of cooler than average temperatures with highs in the 80s
through Wednesday with comfortable humidity levels. Precipitation
chances will be low to none through the period.

&&

.Aviation...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 632 AM CDT THU JUL 27 2017

Thunderstorms have exited the KC area, and while there could be
an isolated shower or two this afternoon, most areas should be dry
for the rest of the day. IFR ceilings will persist for another
hour or two before clouds gradually lift to VFR and become
scattered this afternoon.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch until 7 AM CDT this morning for KSZ057-103>105.

MO...Flash Flood Watch until 7 AM CDT this morning for MOZ028>030-
     037>039-043-044.

&&

Discussion...Hawblitzel
Aviation...Hawblitzel
Hazardous weather outlook, Jul 27, 4:53 AM CDT, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
453 AM CDT Thu Jul 27 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
453 AM CDT Thu Jul 27 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Thunderstorms with very heavy rain will impact areas south and
 southeast of Kansas City early this morning. These storms produced
 widespread flooding problems across the Kansas City metro area into
 Lafayette County overnight where areas of high water may linger for
 much of the day.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

 No hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jul 27, 5:55 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 AM CDT THU JUL 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     FLASH FLOOD      1 NE ODESSA             39.01N 93.94W
07/27/2017                   LAFAYETTE          MO   EMERGENCY MNGR

            INTERSTATE 70 CLOSED AT 38 MILE MARKER DUE
            TO FLOODING.

&&
Local storm report, Jul 27, 6:05 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
605 AM CDT THU JUL 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     FLASH FLOOD      5 NW GRANDVIEW          38.94N 94.60W
07/27/2017                   JACKSON            MO   BROADCAST MEDIA

            CAR SWEPT INTO INDIAN CREEK AT 103RD AND
            WORNALL. SEARCH AND RESCUE EFFORT UNDERWAY.
            INCIDENT BROADCAST ON LIVE TELEVISION.

&&
Local storm report, Jul 27, 8:10 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
810 AM CDT THU JUL 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      FREEMAN                 38.62N 94.51W
07/27/2017                   CASS               MO   NWS EMPLOYEE

            SIX HOMES FLOODED IN FREEMAN, MO

&&

ABAILEY
Local storm report, Jul 27, 8:56 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 AM CDT THU JUL 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      1 WSW PLEASANT HILL     38.79N 94.28W
07/27/2017                   CASS               MO   PUBLIC

            HIGHWAY 58 CLOSED IN BOTH DIRECTIONS DUE TO
            FLASH FLOODING.

&&
Local storm report, Jul 27, 8:58 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 AM CDT THU JUL 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     FLASH FLOOD      LA TOUR                 38.63N 94.10W
07/27/2017                   JOHNSON            MO   DEPT OF HIGHWAYS

            MISSOURI RTE 2 CLOSED IN BOTH DIRECTIONS DUE
            TO FLASH FLOODING.

&&
Local storm report, Jul 27, 9:00 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
900 AM CDT THU JUL 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      1 WSW BUTLER            38.26N 94.34W
07/27/2017                   BATES              MO   DEPT OF HIGHWAYS

            MO-52 CLOSED IN BOTH DIRECTIONS DUE TO FLASH
            FLOODING.

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 9:13 PM CDTAreal Flood AdvisoryEAXClay, Platte3 hr
Jul 26, 9:50 PM CDTFlash Flood WarningEAXClay, Jackson, Platte4 hr
Jul 26, 11:01 PM CDTFlash Flood WarningEAXClay, Jackson, Ray3 hr
Jul 27, 1:09 AM CDTSpecial Weather StatementEAXPettis51 min
Jul 27, 1:32 AM CDTFlash Flood WarningEAXJohnson, Lafayette, Pettis, Ray, Saline7 hr
Jul 27, 1:36 AM CDTFlash Flood WarningEAXClay, Jackson, Platte7 hr
Jul 27, 2:27 AM CDTFlash Flood WarningEAXJackson6 hr
Jul 27, 2:49 AM CDTRiver Flood WarningEAXJackson28 hr
Jul 27, 2:49 AM CDTRiver Flood WarningEAXJackson33 hr
Jul 27, 3:11 AM CDTFlash Flood WarningEAXCass, Johnson6 hr
Jul 27, 3:37 AM CDTRiver Flood WarningEAXJackson25 hr
Jul 27, 3:39 AM CDTRiver Flood WarningEAXJohnson, Pettis53 hr
Jul 27, 3:39 AM CDTRiver Flood WarningEAXCooper, Saline6 days
Jul 27, 4:33 AM CDTFlash Flood WarningEAXBates, Cass, Henry4 hr
Jul 27, 4:37 AM CDTRiver Flood WarningEAXJackson28 hr
Jul 27, 4:37 AM CDTRiver Flood WarningEAXJackson30 hr
Jul 27, 4:54 AM CDTRiver Flood WarningEAXJackson36 hr
Jul 27, 5:37 AM CDTRiver Flood WarningEAXClay, Platte27 hr
Jul 27, 5:51 AM CDTFlash Flood WarningEAXBates4 hr
Jul 27, 6:30 AM CDTRiver Flood WarningEAXClay, Ray29 hr
Jul 27, 7:23 AM CDTRiver Flood WarningEAXCass, Henry, Johnson3 days
Jul 27, 7:23 AM CDTRiver Flood WarningEAXJackson34 hr
Jul 27, 7:41 AM CDTRiver Flood WarningEAXJackson34 hr
Jul 27, 7:41 AM CDTRiver Flood WarningEAXJackson34 hr
Jul 27, 7:41 AM CDTRiver Flood WarningEAXJackson17 hr
Jul 27, 7:41 AM CDTRiver Flood WarningEAXJackson37 hr
Jul 27, 7:41 AM CDTRiver Flood WarningEAXJackson37 hr
Jul 27, 7:54 AM CDTRiver Flood WarningEAXBates, Cass, Henry4 days
Jul 27, 8:17 AM CDTFlash Flood WarningEAXClay, Jackson, Johnson, Lafayette, Platte, Ray3 hr
Jul 27, 8:55 AM CDTAreal Flood WarningEAXBates, Cass, Johnson5 hr
Jul 27, 9:19 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline62 hr
Jul 27, 9:35 AM CDTAreal Flood WarningEAXBates4 hr
Jul 27, 10:55 AM CDTAreal Flood WarningEAXCass, Clay, Jackson, Johnson, Lafayette, Platte and 1 more3 hr
Jul 27, 1:43 PM CDTAreal Flood WarningEAXClay, Jackson, Platte9 hr
Jul 27, 1:46 PM CDTAreal Flood WarningEAXBates, Cass, Johnson, Lafayette, Ray48 hr

Nearby

River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.